# SDR FDEA2019123183322

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,193 hours, 19,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: False Activation
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 ENTRY DOOR SLIDE LIGHT REMAINS ILLUMINATED WHEN SLIDE ARMING LEVER MOVED TO DISARM.  CHECKED SWITCH SENSOR GAP IAW AMM 25-66-11-2 FIG 201 CHECKED GOOD.  OPERATED ARMING LEVER SEVERAL  TIMES IAW AMM 25-66-11-2.  LIGHT INDICATION AND OPERATION CHECKED NORMAL.  AIRCRAFT OK FOR SERVICE.
